Doctor insights on:
Effexor Twitch Memory Loss Word Finding Difficulty
7months trouble thinking, talking, walking, memory loss. Eeg+ctscan normal.No head injury that i know of.Put on Effexor to try and help.What could it be?
Venlafaxine (effexor) is an snri (serotonin and norepinephrine reuptake inhibitor) that is used for the treatment of depression; depression & anxiety; generalized anxiety disorder; & social anxiety. Effexor xr is sometimes used for panic disorders. It can cause nausea, headaches, anxiety, insomnia, drowsiness. & hypertension. Seizures have been reported. Be careful not ...Read more
What is the cause for muscle twitching in a 16 year old female that is taking 37.5 mg of effexor? They have been taking Effexor for three weeks.
My blood levels are normal can it be Effexor that is causing my muscle twitches, my doctor says its stress related but i'm not stressed ?
Can be both: Yes, Effexor can cause muscle twitching. The short-term clinical trials before Effexor was released showed 1% of patients having this effect if using the immediate release form, and 3% of those taking the extended release form. That said, stress and anxiety can produce these physical effects as well. I hear you say you're "not stressed" -- but if completely not, why are you needing effexor? ...Read moreSee 1 more doctor answer
I would like suggestions on med for general anxiety w/some panic. Was on buspar but it caused twitching. now on Effexor 150, Vistaril 25 mg.
I have random body twitching from over 7 months can that be a symptom of a brain tumor i don't have any weakness or numbness or memory loss im 27?
What do you do if you have a bad side effect to anti depressant and or antianxiety drug like nerve twitching arm goes numb brain zaps memory loss etc?
Speak with doctor: If you have any side effects to a new medication, call your treating physician for a follow up appointment. This situation cannot usually be well done over the phone, and warrants some time to determine exactly what is going on and what to do about it. ...Read more
Weak legs, muscle twitches, memory loss, vision problems, apathy after the birth of 4th child three years ago. Paraneoplastic syndrome?
See your doctor...: Your symptoms (regardless of cause) are of concern and you should be seeking care from a physician to discover the cause. Nobody can diagnose you with paraneoplastic syndrome via computer -nor would you want them to as that is a very rare condition that should be managed by a team of physicians (and is secondary to a cancer - which you have not mentioned). Take care of yourself - see your doctor ...Read more
I am 70 and have been having trouble finding words to express myself. Frustrating , as is memory loss of people's names in my club. Embarrassing !
I'm tired all the time, terrible memory loss, trouble finding words, confusion, and many more other symptoms. What could be wrong?
Few things: It could be anything from a medical problem to psychological problem to life stress...However, the few things you should make sure you don't current have are: thyroid problem, adrenal problem, electrolytes abnormalities and most importantly, sleep apnea. See your doctor for a thorough evaluation. Good luck. ...Read more
I took Tegretol for 5 years for absence seizures. Side effects of daily memory loss, difficulty with speech due to recalling words and confusion, After 8 yrs off Tegr. still still have same symptoms. ?
Memory loss is a symptom in which a person cannot recall (remember) something that he previously learned. Some memory loss is normal, such as not remembering facts learned in school years ago but not used since then. Other memory loss is abnormal, such as that caused by Alzheimer's Dementia ...Read more
- Talk to a doctor live online for free
- Word finding difficulty aphasia
- Does memory loss after waking up from a brief coma eventually come back?
- Memory loss
- Ask a doctor a question free online
- Short term memory loss after head injury
- Does ambien cause permanent memory loss?
- Amitriptyline memory loss
- Short term memory loss after cardiac arrest
- Talk to a neurologist online